| Model Number |
2800TFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The subject device is not available for evaluation.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported via the implant patient registry that a 2800tfx 25mm bioprosthetic aortic valve, implanted for four (4) years and 11 months, was explanted due to unknown reasons.The explanted device was replaced with an 11500a 25mm inspiris resilia valve.Patient post procedure in recovery.Per implantation data card: previous prosthesis was removed not due to deficiency.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
Updated sections: d4 expiration date, h4, h6 type of investigation, investigation findings, and investigation conclusions.The device history record was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.Despite multiple requests for additional information from the healthcare provider, no additional details have been provided.The subject device has also not been returned for evaluation.Based on the limited information available, the root cause of this event cannot be determined.